# SDR 2007FA0000474

- Difficulty date: May 7, 2007
- Submitted: May 31, 2007
- Operation: General aviation
- Aircraft: N228PC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600310
- Engine: Pwa JT15D5
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WHILE DEPARTING, ENCOUNTERED A  75 PERCENT THROTTLE SPLIT WITH THE LEFT ENGINE ACHIEVING ONLY 93 PERCENT N1.  A MFG PHASE B INSPECTION WAS PERFORMED ON THE AIRCRAFT ON 5/5/2007.  WHILE PERFORMING THE PHASE B INSPECTION ITEM B742001, TASK 74-31-00-210 (ENGINE IGNITERS OPERATIONAL TEST), IT WAS DETERMINED THAT THE RT IGNITER LEAD ON THE LT ENGINE WAS RE-INSTALLED IN A POSITION THAT AFFECTED THE THROTTLE LINKAGE AND PREVENTED FULL TRAVEL OF THROTTLE LEVER IN THE FLIGHT DECK.  FURTHER INVESTIGATION REVEALED THAT THERE IS NO REFERENCE OR PRECAUTIONS IN THE MM AS TO THE RE-INSTALLATION POSITION OF THE LEAD UPON REMOVAL AND RE-INSTALLATION OF THE IGNITER PLUG.  INSTALLING THE IGNITER LEAD END TO THE IGNITER WITH A 90
